# SDR CA060531007

- Difficulty date: April 27, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Spline
- Condition: Worn
- Location: Fuel Control
- Part time: 1,828 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE TORQUE WAS REPORTED TO FLUCTUATE IN CRUISE BY AS MUCH AS 50 PERCENT AND THE ENGINE WAS SHUTDOWN IN FLIGHT.  SUSEQUENT INVESTIGATION REVEALED WORN MECHANICAL FUEL CONTROL DRIVE SPLINES. (TC NR 20060531007)
